0
shopping_cart
Cold, Flu & Allergy / Equate / Extra Strength Headache Relief acetaminophen 250 Mg Aspirin (nsaid) 250 Mg Pain Reliever And Caffeine 65 Mg Pain Reliever Aid Geltabs

Product ID: | 84172 |
---|---|
Brand: | Equate |
Item Name: | Extra Strength Headache Relief acetaminophen 250 Mg Aspirin (nsaid) 250 Mg Pain Reliever And Caffeine 65 Mg Pain Reliever Aid Geltabs |
Size: | 80 ct |
Current Price: | $ 6.59 |
Unit Price: | $0.08 / ct |
Description: | Manage your aches with Equate Extra Strength Headache Relief Geltabs. Equate Extra Strength Headache Relief Geltabs temporarily relieve minor aches and pains due to a headache cold arthritis toothache muscular aches and premenstrual and menstrual cramps. Each of these fast-acting geltabs is formulated with 250 milligrams of Acetaminophen 250 milligrams of Aspirin a nonsteroidal anti-inflammatory and 65 milligrams of caffeine to give you the headache relief you need to get back to your day. Fight back against aches and pains with Equate Extra Strength Headache Relief Geltabs.Making the right health decisions can be challenging. With a complete range of products and simple solutions Equate allows you to take care of your family with confidence. Directions Directions do not use more than directed, drink a full glass of water with each dose, adults and children 12 years and over: take 2 geltabs every 6 hours; do not take more than 8 geltabs in 24 hours, children under 12 years: do not use unless directed by a doctor s |
Ingredients: | Black Printing Ink, Corn Starch, D&c Yellow #10 Aluminum Lake, Edetate Disodium, Fd&c Blue #1 Aluminum Lake, Fd&c Red #40 Aluminum Lake, Gelatin, Glycerin, Hydroxypropyl Cellulose, Hydroxypropyl Cellulose-low Substituted, Hypromellose, Iron Oxide Black, Maltitol, Povidone, Purified Water, Stearic Acid, Talc, Titanium Dioxide |
Warnings And Restrictions: | Warnings |
Availability: | In-Stock |
Reviews
Your review
There are no reviews for this product yet. Be the first who leaves it.